# SDR IPXA11668179

- Difficulty date: July 13, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 40,818 hours, 12,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51212
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D BELOW FLOOR BS 1540 LBL 75 FLOORBEAM FOUND CORROSION.  REPAIRED IAW HX RS R-53-65-37170 REV A & EO B767-5310-43603-A.  ORIG MAT IS BAC1506-4177-7075T6511 EXTRUSION, TOP FLANGE THICKNESS IS 0.150, CORROSION BLENDED AREA IS 0.050" DEPTH, 1" WIDTH AND 4" LENGTH, MATERIAL AND10134-1404-7075T6511 USED AS A REPAIR ANGLE WITH LENGTH 10.3125".
